Alert archive / Washington / Wind Advisories in 2020

Wind Advisory 10, NWS Spokane, WA

May 5, 20204 counties in Washington

NWS Spokane, WA issued this wind advisory at May 5, 2020, 3:00 PM PDT for 4 counties in Washington. It took effect at May 6, 2020, 11:00 AM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 5, 2020, 3:00 PM PDT (22:00 UTC)
In effect from
May 6, 2020, 11:00 AM PDT
Expired
May 6, 2020, 6:59 PM PDT
In force
8 hr
Issued by
NWS Spokane, WA

Counties Adams County, WA, Chelan County, WA, Douglas County, WA, Grant County, WA

The radar

The Spokane radar (KOTX), 149 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 10.0 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2020-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2020-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2459 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

456 
WWUS76 KOTX 052200
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
300 PM PDT Tue May 5 2020

WAZ034-041-044-061300-
/O.NEW.KOTX.WI.Y.0010.200506T1800Z-200507T0200Z/
Moses Lake Area-Wenatchee Area-Waterville Plateau-
Including the cities of Moses Lake, Ephrata, Othello, Quincy, 
Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield
300 PM PDT Tue May 5 2020

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM PDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Moses Lake Area, Wenatchee Area and Waterville Plateau.

* WHEN...From 11 AM to 7 PM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Patchy blowing dust may develop across the
  Moses Lake area if little to rain falls by late Wednesday
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ003-026-WAZ032-033-061300-
/O.EXT.KOTX.WI.Y.0009.200506T1300Z-200507T0200Z/
Idaho Palouse-Lewiston Area-Lower Garfield and Asotin Counties-
Washington Palouse-
Including the cities of Moscow, Plummer, Potlatch, Genesee, 
Lewiston, Lapwai, Peck, Culdesac, Gifford, Clarkston, Pomeroy, 
Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, 
and Uniontown
300 PM PDT Tue May 5 2020

...WIND ADVISORY NOW IN EFFECT FROM 6 AM TO 7 PM PDT WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph 
  expected.

* WHERE...In Washington, Washington Palouse and Lower Garfield 
  and Asotin Counties. In Idaho, Lewiston Area and Idaho Palouse.

* WHEN...From 6 AM to 7 PM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...A sudden increase in winds is expected
  early Wednesday morning. Windy conditions will linger into early
  Wednesday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
095 
WWUS76 KOTX 060441
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
941 PM PDT Tue May 5 2020

IDZ002-WAZ036-061500-
/O.EXB.KOTX.WI.Y.0009.200506T1200Z-200506T1600Z/
Coeur d'Alene Area-Spokane Area-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Spokane, Cheney, Davenport, and Rockford
941 PM PDT Tue May 5 2020

...WIND ADVISORY IN EFFECT FROM 5 AM TO 9 AM PDT WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph 
  expected.

* WHERE...In Washington, Spokane Area. In Idaho, Coeur d'Alene 
  Area.

* WHEN...From 5 AM to 9 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...A sudden increase in winds is expected
  early Wednesday morning with the passage of the cold front.
  Winds will remain breezy into the afternoon but gusts will
  decrease closer to 30 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ003-026-WAZ032-033-061500-
/O.CON.KOTX.WI.Y.0009.200506T1300Z-200507T0200Z/
Idaho Palouse-Lewiston Area-Lower Garfield and Asotin Counties-
Washington Palouse-
Including the cities of Moscow, Plummer, Potlatch, Genesee, 
Lewiston, Lapwai, Peck, Culdesac, Gifford, Clarkston, Pomeroy, 
Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, 
and Uniontown
941 PM PDT Tue May 5 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM PDT
WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph 
  expected.

* WHERE...In Washington, Washington Palouse and Lower Garfield 
  and Asotin Counties. In Idaho, Lewiston Area and Idaho Palouse.

* WHEN...From 6 AM to 7 PM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...A sudden increase in winds is expected
  early Wednesday morning. Windy conditions will linger into early
  Wednesday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ034-041-044-061500-
/O.CON.KOTX.WI.Y.0010.200506T1800Z-200507T0200Z/
Moses Lake Area-Wenatchee Area-Waterville Plateau-
Including the cities of Moses Lake, Ephrata, Othello, Quincy, 
Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield
941 PM PDT Tue May 5 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM PDT
WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Moses Lake Area, Wenatchee Area and Waterville Plateau.

* WHEN...From 11 AM to 7 PM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Patchy blowing dust may develop across the
  Moses Lake area if little to rain falls by late Wednesday 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
086 
WWUS76 KOTX 060910
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
210 AM PDT Wed May 6 2020

WAZ035-062315-
/O.EXA.KOTX.WI.Y.0009.200506T1300Z-200507T0200Z/
Upper Columbia Basin-
Including the cities of Ritzville, Grand Coulee, Odessa, Wilbur, 
and Coulee City
210 AM PDT Wed May 6 2020

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 7 PM PDT
THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Upper Columbia Basin.

* WHEN...From 6 AM to 7 PM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...A sudden increase in winds is expected
  early this morning. Windy conditions will linger into early this
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ002-WAZ036-062315-
/O.EXT.KOTX.WI.Y.0009.200506T1300Z-200507T0200Z/
Coeur d'Alene Area-Spokane Area-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Spokane, Cheney, Davenport, and Rockford
210 AM PDT Wed May 6 2020

...WIND ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO 7 PM PDT
THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph 
  expected.

* WHERE...In Washington, Spokane Area. In Idaho, Coeur d'Alene 
  Area.

* WHEN...From 6 AM this morning to 7 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...A sudden increase in winds is expected
  early this morning with the passage of the cold front. Winds
  will remain windy into the afternoon but gusts will decrease 
  closer to 30 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IDZ003-026-WAZ032-033-062315-
/O.CON.KOTX.WI.Y.0009.200506T1300Z-200507T0200Z/
Idaho Palouse-Lewiston Area-Lower Garfield and Asotin Counties-
Washington Palouse-
Including the cities of Moscow, Plummer, Potlatch, Genesee, 
Lewiston, Lapwai, Peck, Culdesac, Gifford, Clarkston, Pomeroy, 
Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, 
and Uniontown
210 AM PDT Wed May 6 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 7 PM
PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph 
  expected.

* WHERE...In Washington, Washington Palouse and Lower Garfield 
  and Asotin Counties. In Idaho, Lewiston Area and Idaho Palouse.

* WHEN...From 6 AM to 7 PM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...A sudden increase in winds is expected
  early this morning. Windy conditions will linger into early 
  Wednesday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ034-041-044-062315-
/O.CON.KOTX.WI.Y.0010.200506T1800Z-200507T0200Z/
Moses Lake Area-Wenatchee Area-Waterville Plateau-
Including the cities of Moses Lake, Ephrata, Othello, Quincy, 
Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield
210 AM PDT Wed May 6 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM PDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Moses Lake Area, Wenatchee Area and Waterville Plateau.

* WHEN...From 11 AM to 7 PM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Patchy blowing dust may develop across the
  Moses Lake area if little rain falls by late this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
333 
WWUS76 KOTX 062116
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
216 PM PDT Wed May 6 2020

IDZ002-WAZ036-062230-
/O.CAN.KOTX.WI.Y.0009.000000T0000Z-200507T0200Z/
Coeur d'Alene Area-Spokane Area-
Including the cities of Coeur d'Alene, Post Falls, Hayden, 
Worley, Spokane, Cheney, Davenport, and Rockford
216 PM PDT Wed May 6 2020

...WIND ADVISORY IS CANCELLED...

Winds have decreased below advisory thresholds and thus the wind
advisory has been cancelled.

$$

IDZ003-026-WAZ032-033-035-070200-
/O.CON.KOTX.WI.Y.0009.000000T0000Z-200507T0200Z/
Idaho Palouse-Lewiston Area-Lower Garfield and Asotin Counties-
Washington Palouse-Upper Columbia Basin-
Including the cities of Moscow, Plummer, Potlatch, Genesee, 
Lewiston, Lapwai, Peck, Culdesac, Gifford, Clarkston, Pomeroy, 
Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown,
Ritzville, Grand Coulee, Odessa, Wilbur, and Coulee City
216 PM PDT Wed May 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph 
  expected.

* WHERE...In Washington, Upper Columbia Basin, Washington Palouse
  and Lower Garfield and Asotin Counties. In Idaho, Lewiston Area
  and Idaho Palouse.

* WHEN...Through 7 PM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ034-041-044-070200-
/O.CON.KOTX.WI.Y.0010.000000T0000Z-200507T0200Z/
Moses Lake Area-Wenatchee Area-Waterville Plateau-
Including the cities of Moses Lake, Ephrata, Othello, Quincy, 
Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield
216 PM PDT Wed May 6 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING...

* WHAT...West winds 20 to 35 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Moses Lake Area, Wenatchee Area and Waterville Plateau.

* WHEN...Through 7 PM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
176 
WWUS76 KOTX 070159
NPWOTX

URGENT - WEATHER MESSAGE
National Weather Service Spokane WA
659 PM PDT Wed May 6 2020

IDZ003-026-WAZ032-033-035-070300-
/O.CAN.KOTX.WI.Y.0009.000000T0000Z-200507T0200Z/
Idaho Palouse-Lewiston Area-Lower Garfield and Asotin Counties-
Washington Palouse-Upper Columbia Basin-
Including the cities of Moscow, Plummer, Potlatch, Genesee, 
Lewiston, Lapwai, Peck, Culdesac, Gifford, Clarkston, Pomeroy, 
Pullman, Colfax, Rosalia, La Crosse, Oakesdale, Tekoa, Uniontown,
Ritzville, Grand Coulee, Odessa, Wilbur, and Coulee City
659 PM PDT Wed May 6 2020

...WIND ADVISORY HAS BEEN ALLOWED TO END...

Winds have decreased below advisory thresholds and thus the wind
advisory has been allowed to end. 

$$

WAZ034-041-044-070300-
/O.CAN.KOTX.WI.Y.0010.000000T0000Z-200507T0200Z/
Moses Lake Area-Wenatchee Area-Waterville Plateau-
Including the cities of Moses Lake, Ephrata, Othello, Quincy, 
Wenatchee, Chelan, Entiat, Cashmere, Waterville, and Mansfield
659 PM PDT Wed May 6 2020

...WIND ADVISORY HAS BEEN ALLOWED TO END...

Winds have decreased below advisory thresholds and thus the wind
advisory has been allowed to end. Sporadic wind gusts of 30 to 35
mph are still expected across parts of this area through 9 pm. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at May 5, 2:49 PM PDT, 11 minutes earlier.

Area forecast discussion, May 5, 2:49 PM PDT, 11 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
249 PM PDT Tue May 5 2020

.SYNOPSIS...
A strong cold front will arrive overnight with widespread rain
developing into Wednesday morning. The front will also bring windy
conditions and a chance for afternoon thunderstorms. With the
exception of scattered light rain showers over the Idaho Panhandle
on Thursday, the second half of the week into the weekend looks
dry with warming temperatures. The weekend will be dry and breezy.

&&

.DISCUSSION...

...Strong cold front passage Wednesday morning...

Tonight through Wednesday night: Big weather changes will soon
arrive with Water Vapor Satellite showing a well defined cold
front advancing towards the WA/OR coast. Models continue to show
an increase in mid and high level moisture ahead of it and have
trended towards more elevated convection overnight ahead of the
front. The best focus is expected to be out over the Columbia
Basin up into the Okanogan Highlands but all alreas will have a
chance of showers. Models also show elevated CAPE on the order of
100-200 J/KG which combined with the strong forcing as well as
needed charge separation may trigger isolated nocturnal
thunderstorms with the main threat out over the Columbia Basin
extending up into the NE WA Mountains including the Spokane area.

Then as the cold front crosses the Cascades Wednesday morning,
precipitation should quickly fill in over Eastern WA/N Idaho with
models showing the potential for moderate rain with amounts
ranging from a quarter to a half inch. Parts of Central WA will
likely be rain shadowed and some areas may get little to no rain
including Winthrop, Chelan, Wenatchee, and Vantage. Strong cold
advection on the palouse in the morning will likely bring a burst
of 40-50 MPH wind gusts with high res wind models continuing to
show this. Meanwhile over Central WA and across the Columbia Basin
winds will increase by late morning as cold advection allows 850mb
winds of 30-35 kts to mix down to the surface. Have expanded the
wind advisory to include the Wenatchee area, Waterville Plateau,
and Moses Lake area where high res wind models show the potential
for 40 kt wind gusts in spots. If little to no rain falls ahead of
or with the front passage in Grant County, then patchy blowing
dust would be likely. But with the threat of rain confidence in
blowing dust is only low-moderate at this time. If any occurs, it
would likely be localized to around Moses Lake as wetting rains
are expected for all areas just to the east of Moses Lake.

Temperatures will be much cooler behind the front Wednesday
afternoon. Latest guidance only has highs in the upper 40s to mid
50s over NE Washington into the Idaho Panhandle where rain and
cloud cover will keep temperatures from rising much in the
afternoon. These values are about 20 degrees cooler than today.
Central WA will be cooler as well, but abundant sun should allow
highs to reach the low to mid 60s. The cooler temperatures will
limit thunderstorm chances, but maintained a slight chance in the
NE WA Mountains, Blues, and Camas Prairie where models advertise
some low CAPE values of 200-500 J/KG. JW

Thursday through Tuesday: A ridge of high pressure will build in
over the region for the weekend. It will become sandwiched between
a deep closed low pressure system in the Gulf of Alaska and broad
longwave troughing of lower pressure over the central and eastern
portion of the U.S. This will will squish the ridge on both sides
and elongate it out. Temperatures will warm up across the region
with highs topping out into the 70s over the weekend. A backdoor
shortwave disturbance diving down along the eastern Great Divide
around Sunday is expected to result in a rush of cooler air and
shower activity into southeastern BC. This will strengthen the
northeastern pressure gradient with breezy conditions developing
through the Purcell Trench and expanding out over the Columbia
Basin. Timing of the winds is a bit uncertain and ensembles not
exhibiting a great deal of continuity over the weekend. General
consensus is around Sunday afternoon into Monday. This would mean
that both Sunday and Monday could be breezy days. It's unlikely
that much in the way of shower activity will follow the cold front
as it traverses out of BC and into eastern Washington. The
combination of dry and breezy conditions could be a concern for
fires. Blowing dust will also be an additional are of concern for
the Moses Lake Area.

The ridge axis will begin to push into Idaho and western Montana
by Tuesday. The flow pattern will then switch southerly and bring
up increase moisture into the region. The pattern is reminiscent
of that with the previous thunderstorms that developed regionwide
last Sunday. So, after a northeast wind event over the weekend,
the focus and concern will be for out flow winds from showers, and
possibly thunderstorms, Monday afternoon/evening. Uncertainty on
timing is considerably high this far out however. /SVH

&&

.AVIATION...
18Z TAFS: For today increasingly moist southwest flow aloft will
promote periods of thick high cirrus and altocumulus but ceilings
will remain VFR across the region. A strong short wave trough will
arrive tonight with a moist cold front crossing the Cascades and
moving into eastern WA after 06Z. Latest guidance develops a band
of rain over Eastern WA between 6-12z with KMWH on the western
edge of this rain band. Thus kept KEAT/KMWH with VFR conditions. A
period of moderate rain is likely for KGEG/KSFF/KCOE/KPUW with
the cold front passage with a rapid lowering of CIGS to MVFR,
possibly down to IFR. Winds will increase rapidly as well at KPUW,
with guidance still showing potential for 40 kt gusts near 15z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        44  53  37  62  39  71 /  40 100  10   0   0   0
Coeur d'Alene  44  50  38  60  39  69 /  30 100  10   0   0   0
Pullman        44  53  34  60  37  69 /  30 100   0   0   0   0
Lewiston       49  60  42  66  42  75 /  20  90   0   0   0   0
Colville       46  55  38  66  38  75 /  50 100  10   0   0   0
Sandpoint      44  49  39  59  40  68 /  30 100  30  10   0   0
Kellogg        43  49  38  57  39  66 /  20 100  20  10   0   0
Moses Lake     51  65  40  70  42  78 /  50  70   0   0   0   0
Wenatchee      50  63  42  69  45  76 /  20  20   0   0   0   0
Omak           47  59  40  70  43  76 /  40  80   0   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Wind Advisory from 6 AM to 7 PM PDT Wednesday for Idaho Palouse-
     Lewiston Area.

WA...Wind Advisory from 6 AM to 7 PM PDT Wednesday for Lower Garfield
     and Asotin Counties-Washington Palouse.

     Wind Advisory from 11 AM to 7 PM PDT Wednesday for Moses Lake
     Area-Waterville Plateau-Wenatchee Area.

&&
Hazardous weather outlook, May 5, 5:59 AM PDT, 9 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Spokane WA
559 AM PDT Tue May 5 2020

IDZ001-002-004-027-WAZ031-035>038-042-043-061300-
Northern Panhandle-Coeur d'Alene Area-Central Panhandle Mountains-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Upper Columbia Basin-Spokane Area-Northeast Mountains-
Okanogan Highlands-East Slopes Northern Cascades-Okanogan Valley-
559 AM PDT Tue May 5 2020

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...East Central Washington...North Central
Washington...Northeast Washington and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

No hazardous weather is expected at this time.

WAZ034-041-044-061300-
Moses Lake Area-Wenatchee Area-Waterville Plateau-
559 AM PDT Tue May 5 2020

This Hazardous Weather Outlook is for portions of Central
Washington...East Central Washington and North Central
Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Windy conditions are expected late Wednesday morning into the
early evening. West winds of 20 to 30 MPH with gusts 35-45 MPH
are expected. The winds may pick up patchy blowing dust near the
Moses Lake area.

IDZ003-026-WAZ032-033-061300-
Idaho Palouse-Lewiston Area-Lower Garfield and Asotin Counties-
Washington Palouse-
559 AM PDT Tue May 5 2020

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A vigorous cold front will bring a brief burst of winds early
Wednesday morning. Gusts between 40 and 50 mph will be possible
and could lead to minor tree damage and isolated power outages.
Windy conditions will continue into the afternoon.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 2:38 AM PDTWind AdvisoryOTXAdams, Asotin, Douglas, Garfield, Grant, Lincoln and 3 more40 hr

Nearby

Wind Advisories in Washington, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.